# SDR HEEA062784

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Inoperative
- Location: Thumb Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TONE INOPERATIVE ON CONTROL UNIT.
